# SDR W8PA970483

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPANSION LINK SEAT TRACK SUPPORT CHANNEL IS CRACKED.  REMOVED CRACKED EXPANSION LINK AND REPLACED WITH NEW EXPANSION LINK, BS 520, WL 206, RBL 24.5.  (M)
